Does thyroxine increased appetite

Does thyroxine increased appetite
Does thyroxine increased appetite

In a way its a shame you haven't more symptoms as that might warrant you asking for a referral to an Endocrinologist getting an expert opinion on your treatment DX. For the sheer hell of it why not do what I did ask for a referral to see a dietician?Why has my energy level dropped since i have been on the tablets i feel every thing i used to do befor taking the tablets has gone. Some time i feel like stopping taking the tablets so i can have my life back as it was.

I'm on a few supplements already because I was coming up low on Vit. D, B12, folate and iron so I'm hoping not to worsen this. I'd love to get off the supplements eventually but the lack of appetite has me wondering IF that will happen anytime soon., 12:27 AM Location: Mostly in my head.Thyroxine is the main hormone secreted into the bloodstream by the thyroid gland. It plays vital roles in digestion, heart and muscle function, brain development and maintenance of bones. Alternative names for thyroxine T4; tetraiodothyronine; thyroxin.

If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional: Less common Abdominal or stomach cramps change in appetite crying diarrhea false or unusual sense of well-being fear feeling not well or unhappy feeling of discomfort feeling of warmth feeling things.For those on this med, have you experienced this and if so, will this pass as I get used to the new dosage or is this par for the course with an increase?

Thyroxine sodium tablets ip eltroxin 100mcg

During that 14 day period I could tell that I felt MUCH better on the 75's and the days I took the 50's were just awful. My TSH is in normal range but the increase was made for my T3 and T4 (which were still off normal range and still considered hypo levels).Would you please clarify this the bolded and underlined above) as Levo is not T3 it is only T4. The way you have it written it just doesn't make sense to me.

The last time I visited my doctor to moan again about being tired all the time he suggested I reduce the thyroxine to 200 and the liothyorine to 20. It has been about three months now and I must admit I am not quite as tired but still do not have any bursts of energy.Payney Posts: 7 Joined: 12:28 its soooo good to know that there are so many people out there that have the same worries and anxietys as me. my thyroid packed in 3 years ago, dr thinks partly due to pregnancy and partly shock from loosing my dad suddenly.

I am at 200mc/g have been for a couple of years now. I don't take any supplements. Usually stress has more to do with my interest in food. But I have been eating better the last year too.I was wondering if anyone else notices that if dosage is increased, does it take as long for sumptoms to get better. it has been nearly 8 weeks now for me.

12:00 AM 15,693 posts, read 11,115,675 times Reputation: 12521 Advertisements. Question. I am on 75mcg of levothyroxine for hypothyroid (meds just increased about 3 weeks ago). My doc had me alternate my 50mcg and 75mcg dose to transition to the higher dose.I take 100 mics, and it's considered a "maintenence" dose - rather than a therapeutic dose. I only have one node out of the pair of thyroid nodes, the first one was surgically removed as the result of a tumor.

I also started putting on weight - 6lb in about 4-5 weeks- and couldnt even get myself out of a chair during the day never mind run around after a 3 year old as well as everyting else that stops working!Posts: 1 Joined: 12:43 I was a very active women played badminton 3/4 times a week for 2/3 hours at a time. No problem with BP OR Colestarol levels, i did have a problem with watery eyes and could not get my wieght down under 12 stone, i had a number of blood test done.

Results in symptoms which include fatigue, intolerance of cold temperatures, low heart rate, weight gain, reduced appetite, poor memory, depression, stiffness of the muscles and infertility. Reviewed: January 2015).My dosage is quite high to inhibit regrowth of thyroid cells. I have been steadily putting on weight ever since. I exercise regularly, as I am a Fitness Instructor have followed the same diet, but I am losing the battle.

Suppertime could be maybe, 4 ounces of filet mignon, quartered and wrapped in bacon, a ladel's worth of rice pilaf with mushrooms and peas, a campari tomato, quartered and drizzled with garlic oil over a slice of toasted artisan bread.Page 1 of 2 1 2 chatterbox57 Posts: 10 Joined: 18:02 Weight gain while on thyroxine I have been on thyroxine 50 for about 5 years now and have gained weight steadily since the start.

Even tried the diet pills and they did not work, I was constantly feeling tired and moody and just got no interest in anything even sex. The doctor said this was a side effect of being on medication, My life has never been the same since I started thyroxine.It may take time and re-checking of your labs to get the correct blood levels. As for the weight gain. if you are not eating any more than you did before you started treatment (possible side effect is increased appetite then - are you retaining fluid?

Comments closed